Steroids after surgery side effects

The medical information provided in this site is for educational purposes only and is the property of the American Osteopathic College of Dermatology. It is not intended nor implied to be a substitute for professional medical advice and shall not create a physician - patient relationship. If you have a specific question or concern about a skin lesion or disease, please consult a dermatologist. Any use, re-creation, dissemination, forwarding or copying of this information is strictly prohibited unless expressed written permission is given by the American Osteopathic College of Dermatology.

Hi Christine and everyone on this post! I just had arthroscopic surgery last Monday and my Dr. said it was the worst inflammation of the bicep that he has ever seen. He removed the inflammation and did some manipulation of the arm. I had a neuro blocker, so I was grateful when I woke up and felt nothing for 24 hours. Well, when the blocker wore off, boy, was it painful! It’s been a week now but I still feel a lot of pain, the area where they put the block is really sore, my shoulder is constantly throbbing in pain. I had to stop the Percocet because it was making me drowsy during the day and still not cutting the pain. They switched me to Tramadol, it felt the same. Now I am just taking 3 Aleve, twice a day. Nothing seems to help the pain. Does anyone have any other suggestions for pain meds. My Dr. said the Tramadol was the last thing he could recommend. I feel like I am constantly wearing a pain look on my face, feel miserable. On the flip side, I am now able to raise my arm high up during PT, and to the side, but still far from hooking my bra or putting my arm anywhere near my back. I’m so frustrated, feel like crying most of the time. I just can’t believe how painful this tendonitis/frozen shoulder is! I’ve always been athletic, and this has really aged me and made me feel so vulnerable to do anything. Even going for a walk, I’m terrified that I’ll slip and fall onto my left shoulder, or someone bumping into my shoulder……sigh. Will this nightmare EVER END?

Steroids after surgery side effects

steroids after surgery side effects

Media:

steroids after surgery side effectssteroids after surgery side effectssteroids after surgery side effectssteroids after surgery side effectssteroids after surgery side effects